Eliquis Side Effects For Lucille

1 Reply Updated



Conversation Starter

Lucille Says:


I have been taking Eliquis for 1 1/2 Months and I think I am allergic to it. Everything was okay until this week. My stomach looks like I have been sunburned and is swollen I also have gained weight, and losing more memory. My urine is also real dark. this is just not normal. Do I need to go back to Warfin? Do you think Eliquis is working for me?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
David Says:

Hi Lucille,

Sorry to hear about your situation. If you've developed a rash and inflammation, I agree with you that those are probable signs of an allergic reaction.

However, according to medlineplus.gov, "red, brown, or pink urine" listed as a potentially serious side effect as well as a possible overdose symptom that should be brought to your doctor's attention immediately.

On the other hand, dark urine could also be attributed to dehydration. Does Eliquis make you feel thirsty more often than not?

My concluding thoughts are that if the side effects outweigh any possible benefits, then perhaps it would be best to ask your doctor about another alternative such as Warfarin.

~Wishing you good health!

REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

eliquis side effects
I have tingling in my face and arms, a burning sensation on the bottom of my feet, no energy, a bloated feeling in my st... 1 reply
No side effects on Eliquis.
I am a 76 year old man with afib. My EP suggested Eliquis and gave me a 30 day free sample. I have used it and am on my ... 4 replies
Eliquis and its side effects
I have been taking Apixiban for PE's for nearly 2 years now thinking that it was great as Warfarin was unreliable an... 7 replies
Side effects after switching from Xarelto to Eliquis
Since switching from xarelto to eliquis two years ago, I have been experiencing extreme bouts of sluggishness, itching a... 12 replies
side effects for Humira
I just started Humira in the last 2 weeks and I feel like my allergies are going nuts. My whole body is swelling. After ... 39 replies
side effects for used of sabril 500mg & lametec 50mg for 3yrs child
my 3yrs daughter effected by fits from last nov-09 ## side effect sabril 500 mg for 3yrs old daughter ## daughter effect... 5 replies
side effects for Deltacortril 2.5mg
Deltacortril 2.5mg ive been on for 5mnths and my consultant has been decreasing them im now on 3 tablets for 3 weeks and... 4 replies
Side Effects For Metoprolol Succ Er
i am taking metoprolol succer 50 mg also taking blood pressure pill. have light headeness when getting up after sitting ... 3 replies
Side effects for Harvoni
Started 3 weeks ago. First 3 days I got tired... but was taking it at 7pm so it worked out great. No side effects at all... 2 replies
side effects for naxdom 500
Hie i had a problem of epilepsy doctor gave me naxdom 500 i am gaining weight after having this medicine..is it because ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 April 2018.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA